Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 653-662
http://dx.doi.org/10.1155/S0161171201007244

Convergence theorems of the sequence of iterates for a finite family asymptotically nonexpansive mappings

Department of General Education, Kuang Wu Institute of Technology, Peito, Taipei 11271, Taiwan

Received 30 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jui-Chi Huang, “Convergence theorems of the sequence of iterates for a finite family asymptotically nonexpansive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 11, pp. 653-662, 2001. doi:10.1155/S0161171201007244